- -

Applied General Topology - Vol 09, No 2 (2008)

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Applied General Topology - Vol 09, No 2 (2008)


Tabla de contenidos

  • Semigroups and their topologies arising from Green's left quasiorder
  • Spread of balleans
  • On pseudo-k-spaces
  • A note on a fixed point theorem for ray oriented maps
  • Asymptotic proximities
  • Unitary representability of free abelian topological groups
  • On the topology of generalized quotients
  • Applications of pre-open sets
  • Probability measure monad on the category of ultrametric spaces
  • Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions
  • The Jordan curve theorem in the Khalimsky plane
  • On the continuity of factorizations
  • Scott-representability of some spaces of Tall and Miskin
  • On σ-starcompact spaces
  • On some variations of multifunction continuity
  • Review of the book of Vladimir Kovalevsky "Geometry of Locally Finite Spaces"

Envíos recientes

Ver más